Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Schizoaffective Eve50

Posted by phidippus on August 16, 2014, at 14:56:02

In reply to Schizoaffective, posted by Eve50 on August 14, 2014, at 12:53:22

Invega can cause depression. Maybe a switch to an antipsycchotic with antidepressant qualities would help: Abilify, Geodon or Latuda.

If he's too sleepy on the Zyprexa I'd switch him to something else.

Why is he on two antipsychotics anyway?

Eric


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:phidippus thread:1069757
URL: http://www.dr-bob.org/babble/20140815/msgs/1069908.html